# SDR AALA20150203015

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 18,873 hours, 7,307 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STABILIZER SKIN HAS DAMAGE 6 INCHES AFT OF THE FRONT SPAR AT STABILIZER STATION 110.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 55-10-01-2R-11.
